논문KCI 등재
PROPERTIES OF HYPERGEOMETRIC FUNCTIONS RELATED TO UNIFORMLY CONVEX AND UNIFORMLY STARLIKE FUNCTIONS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The purpose of the present paper is to investigate inclusion and mapping properties involving subclasses of starlike and convex functions for a linear operator defined by means of Hadamard product (or convolution) with the Gaussian hypergeometric function.
Abstract
The purpose of the present paper is to investigate inclusion and mapping properties involving subclasses of starlike and convex functions for a linear operator defined by means of Hadamard product (or convolution) with the Gaussian hypergeometric function.
참고문헌 (17)
- R. Bharathi, "On Subclasses of uniformly convex functions and corresponding class of starlike functions", Tamkang J. Math., 28, pp.17~32 (1997)
- T. R. Caplinger, "A class of univalent functions", Proc. Amer. Math. Soc., 39, pp.357~361 (1973)
- K. K. Dixit, "On a class of univalent functions related to complex order", Indian J. Pure Appl. Math., 26, pp.889~896 (1995)
- A. W. Goodman, "On uniformly convex functions", Ann. Polon. Math., 56, pp.87~93 (1991)
- A. M. Goodman, "On uniformly starlike functions", J. Math. Anal. Appl., 155, pp.364~370 (1991)
- V. P. Gupta, "Certain classes of univalent functions with negative coef-cients II", Bull. Austral Math. Soc., 15, pp.476~473 (1976)
- Y.E. Hohlov, "Operators and operations in the class of univalent functions", Izv. Vyss.Ucebn.Zaved.Mathmatika, 10, pp.83~89 (1978)
- O. S. Kwon, "Starlike and Convex Properties for Hypergeometric Func-tions", Internat. J. Math. Math. Sci., pp.159029~ (2008)
- W. Ma, "Uniformly convex functions", Ann. Polon. Math., 57, pp.166~175 (1992)
- W. Magnus, "Higher transcendental functions, Vol. I" (1953), McGraw-Hill
- K. S. Padmannabhan, "On certain class of functions whose derivatives have a positive real part in the unit disc", Ann. Polon. Math, 23, pp.73~82 (1971)
- S. Ponusamy, "Starlikeness properties for convolutions involving hy-pergeometric series", Ann. Univ. Mariae Curie-Sk lodowska Sect. A, 52, pp.141~155 (1998)
- F. Ronning, "Uniformly convex functions and a corresponding class of starlike func-tions", Proc. Amer. Math. Soc., 118, pp.190~196 (1993)
- H. Silverman, "Univalent functions with negative coefficients", Proc. Amer. Math. Soc., 51, pp.109~116 (1975)
- H. Silverman, "Starlike and Convexity Properties for Hypergeometric Functions", J. Math. Anal. Appl., 172(3), pp.574~581 (1993)
- H.M. Srivastava, "Applications of fractional calculus to parabolic starlike and uniformly convex functions", Comput. Math. Appl., 39(3, pp.4) (2000), 57~69
- K.G. Subramanian, "Classes of uniformly starlike functions", Publ. Math. Debrecen, 53(3-4), pp.309~315 (1998)
관련 논문AI추천
Convolution Properties of Certain Class of Multivalent Meromorphic FunctionsPramila Vijaywargiya경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2009 · 제49권 제4호Suffciency Conditions for Hypergeometric Functions to be in a Subclasses of Analytic FunctionsAdela Osman Mostafa, Hanaa Mousa Zayed, Mohamed Kamal Aouf경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제1호Some Inclusion Properties of New Subclass of Starlike and Convex Functions associated with Hohlov OperatorGANGADHARAN. MURUGUSUNDARAMOORTHY, Janusz Sokol, Thilagavathi Kothandabani경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제2호Applications of the Gaussian hypergeometric function to some subclasses of analytic functionsAbeer O. Badghaish, Amani Z. Bajamal강원경기수학회 · 한국수학논문집2024 · 제32권 제1호Class-mapping properties of the Hohlov operatorAkshaya K. Mishra, Trailokya Panigrahi대한수학회 · 대한수학회보2011 · 제48권 제1호A new subclass of analytic functions defined by convolution이상근, S. M. Khairnar강원경기수학회 · 한국수학논문집2011 · 제19권 제4호
이 간행물의 다른 논문 (13건)
FINITE-DIMENSIONAL QUASIREPRESENTATIONS ARE ALMOST BOUNDEDA. I. Shternpp. 1-5BARNES' MULTIPLE BERNOULLI AND HERMITE MIXED-TYPE POLYNOMIALS김대산, D. V. Dolgy, 김태균, 임석훈pp. 7-19NUMERICAL INTEGRATION OVER IRREGULAR DOMAINS USING GENERALIZED GAUSSIAN QUADRATUREK. V. Nagaraja, S. Jayanpp. 21-30A NOTE ON THE PARAMETRIZATION OF MULTIWAVELETS OF CL TYPES. Y. Hwang, I-P Kimpp. 31-35Boundary value problem for a class of the cooperative elliptic system involving critical Sobolev exponentsQ. H. Choi, T. Jungpp. 37-47
